Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 693, NWS Memphis, TN

August 8, 2011Lee County, Phillips County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Aug 8, 2011, 9:07 PM CDT for Lee County, Phillips County, Arkansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2011, 9:07 PM CDT (02:07 UTC)
Expired
Aug 8, 2011, 9:45 PM CDT
In force
38 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Lee County, AR, Phillips County, AR

The radar

The Little Rock radar (KLZK), 125 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 8, 8:39 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 2.1 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4035 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4035 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1436 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
1.7
Supercell composite
12.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

504 
WUUS54 KMEG 090207
SVRMEG
ARC077-107-090245-
/O.NEW.KMEG.SV.W.0693.110809T0207Z-110809T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
907 PM CDT MON AUG 8 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LEE COUNTY IN EASTERN ARKANSAS...
  WESTERN PHILLIPS COUNTY IN EASTERN ARKANSAS...

* UNTIL 945 PM CDT

* AT 907 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE
  WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 6 MILES WEST OF
  MARVELL...AND MOVING SOUTHEAST AT 60 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARVELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3419 9110 3422 9107 3429 9108 3433 9106
      3435 9101 3446 9101 3448 9106 3473 9106
      3474 9111 3478 9111 3475 9069 3424 9091
      3424 9093 3421 9092 3413 9095 3412 9112
TIME...MOT...LOC 0207Z 303DEG 51KT 3456 9098

$$
1 follow-up statement
706 
WWUS54 KMEG 090233
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
933 PM CDT MON AUG 8 2011

ARC077-090243-
/O.CAN.KMEG.SV.W.0693.000000T0000Z-110809T0245Z/
LEE AR-
933 PM CDT MON AUG 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LEE COUNTY IS
CANCELLED...

AT 933 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3415 9110 3419 9110 3422 9107 3429 9108
      3433 9106 3435 9101 3446 9101 3448 9106
      3464 9107 3464 9074 3424 9091 3424 9093
      3420 9092 3414 9095 3412 9112
TIME...MOT...LOC 0233Z 303DEG 51KT 3436 9061

$$

ARC107-090245-
/O.CON.KMEG.SV.W.0693.000000T0000Z-110809T0245Z/
PHILLIPS AR-
933 PM CDT MON AUG 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR WESTERN PHILLIPS COUNTY...

AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH.  THIS STORM WAS LOCATED 10 MILES SOUTHEAST OF TRENTON...OR
10 MILES SOUTHWEST OF WEST HELENA...MOVING SOUTHEAST AT 60 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARVELL...
TURKEY SCRATCH...CYPERT...GOBELL...LAMBROOK...RATIO...CATRON...
MELLWOOD...LUNDELL...MOSBY SPUR...FERGUSON...KINGTOWN...TRENTON AND
POPLAR GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3415 9110 3419 9110 3422 9107 3429 9108
      3433 9106 3435 9101 3446 9101 3448 9106
      3464 9107 3464 9074 3424 9091 3424 9093
      3420 9092 3414 9095 3412 9112
TIME...MOT...LOC 0233Z 303DEG 51KT 3436 9061

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 8:08 PM CDT, 59 minutes earlier.

Area forecast discussion, Aug 8, 8:08 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
808 PM CDT MON AUG 8 2011

.UPDATE...

UPDATED TO REALIGN POPS TO REFLECT ONGOING SITUATION.

&&

.DISCUSSION...

UPPER LEVEL NORTHWEST FLOW IS NOW IN PLACE ACROSS THE MID SOUTH
WITH AN EMBEDDED MID LEVEL SHORTWAVE NOW EVIDENT ON WATER VAPOR
IMAGERY ACROSS SOUTHERN MISSOURI INTO NORTHWEST ARKANSAS. THIS
SHORTWAVE IS INTERACTING WITH AN UNSTABLE AIRMASS ALONG AND SOUTH
OF AN OLD CONVECTIVE OUTFLOW BOUNDARY THAT EXTENDS FROM CENTRAL
ARKANSAS INTO SOUTHWEST TENNESSEE...AND INTO NORTHEAST
MISSISSIPPI. A FORWARD PROPAGATING MESOSCALE CONVECTIVE SYSTEM
(MCS) HAS BEEN FORCED AHEAD OF THE SHORTWAVE ACROSS CENTRAL
ARKANSAS AND SHOULD MOVE SOUTHEAST ACROSS THE UNSTABLE WARM SECTOR
OVER EASTERN ARKANSAS...SOUTHWEST TENNESSEE...AND NORTHWEST
MISSISSIPPI THIS EVENING. MLCAPE VALUES IN EXCESS OF 2500
J/KG...LI/S LESS THAN -6C...AND DOWNDRAFT CAPE IN EXCESS OF 1000
J/KG SHOULD SUPPORT THE POTENTIAL FOR A FEW SEVERE STORMS WITH
DAMAGING WINDS ACROSS THIS AREA. HEAVY RAINFALL WILL ALSO BE
POSSIBLE AS THE ATMOSPHERE REMAINS QUITE MOIST OVER THESE
LOCATIONS AS WELL. HAVE INCREASED POPS TO LIKELY IN ADVANCE OF THE
APPROACHING MCS.

AN ADDITIONAL UPSTREAM SHORTWAVE WILL LIKELY INITIATE ADDITIONAL
STORMS OVER MUCH OF THE REGION LATER TONIGHT. THIS POTENTIAL WILL
CONTINUE TO BE MONITORED THROUGH THE EVENING.

UPDATED ZONES...GRIDS...AND HWO WILL BE SENT SHORTLY.

JLH

&&

.PREV DISCUSSION... /ISSUED 338 PM CDT MON AUG 8 2011/

DISCUSSION...
A LINEAR THUNDERSTORM COMPLEX FORMED ALONG AN OUTFLOW BOUNDARY
MOVING INTO NORTHEAST MS THIS AFTERNOON. SURFACED BASED CAPES WERE
NEAR 4000 J/KG...SUPPORTING A MARGINALLY SEVERE WIND THREAT.

LOOKING UPSTREAM... EXPECT MCS DEVELOPMENT OVER THE OZARK PLATEAU
OF SOUTHERN MO THIS EVENING. LATEST GOES VISIBLE IMAGERY INDICATES
THIS PROCESS IS LIKELY ALREADY UNDERWAY. EXPECT THE MCS OVER
SOUTHERN MO TO DROP EAST/SOUTHEAST DURING THE LATE EVENING...
ENTERING THE MIDSOUTH DURING THE EARLY OVERNIGHT HOURS. THESE
STORMS WILL CONTINUE TO PRESENT A MARGINAL SEVERE THREAT. A
SECONDARY FLASH FLOOD THREAT WILL BE ASSOCIATED WITH TRAINING CELLS.

12Z NCEP AND ECMWF MODEL DATA UNAVAILABLE...SO FEW CHANGES HAVE BEEN
MADE BEYOND DAY 2. MAX TEMPERATURES WILL CONTINUE A GRADUAL MODERATION
TO NEAR NORMAL VALUES BY THE WEEKEND.

PWB

&&

.AVIATION...

00Z TAF SET
CHALLENGING FORECAST THE NEXT 24 HOURS AS SEVERAL THUNDERSTORM
OUTFLOW BOUNDARIES HAVE CRISSCROSSED THE TAF SITES IN THE LAST 12
HOURS. WATCHING STORMS IN CENTRAL ARKANSAS WHICH IF THEY HOLD
TOGETHER WOULD TRACK SOUTH OF KMEM. HOWEVER...MODERATE CONFIDENCE
THAT MORE STORMS WILL FORM ACROSS NORTH CENTRAL ARKANSAS THIS
EVENING DIPPING SOUTHEAST INTO JBR...KMEM AND KTUP...WITH JUST
SHOWERS AT KMKL DURING THE LATE EVNING AND OVERNIGHT HOURS. KTUP IS
EXPECTED TO SEE THE WORST OF THE STORMS WITH WIND GUSTS UP TO 35
KTS AND MVFR CIGS/VIS. PLACED CB LAYER BACK IN AT KMEM AND KTUP
FOR THE END OF THE PERIOD AS SCATTERED CONVECTION WILL BE LIKELY
BY NOON TUESDAY. WINDS WILL GENERALLY BE VARIABLE OR LIGHT FROM
THE SOUTH OVERNIGHT...TURNING WEST AND NORTHWEST LATER IN THE
PERIOD NEAR 10 KTS.

JAB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  77  93  75  92 /  70  40  10  20
MKL  74  89  70  89 /  50  40  10  20
JBR  73  92  71  88 /  60  30  10  30
TUP  74  92  73  93 /  60  50  10  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Aug 8, 8:15 PM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
815 PM CDT MON AUG 8 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-100315-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
815 PM CDT MON AUG 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ALONG AND SOUTH OF
A LINE FROM JONESBORO ARKANSAS...TO JACKSON TENNESSEE...TO
SAVANNAH TENNESSEE. THE PRIMARY SEVERE WEATHER THREAT WILL BE
DAMAGING WINDS. HEAVY RAINFALL IS ALSO EXPECTED WITH ISOLATED
FLASH FLOODING WHERE THUNDERSTORMS CONTINUE TO REDEVELOP AND MOVE
OVER THE SAME AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE TUESDAY MORNING OVER THE
TENNESSEE RIVER VALLEY. STRONG TO PERHAPS SEVERE THUNDERSTORMS WILL
BE POSSIBLE INTO THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW
ENFORCEMENT WILL BE NEEDED TONIGHT ACROSS THE SLIGHT RISK AREA.

JLH

In the hours before

Special weather statement, Aug 8, 4:37 PM CDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
437 PM CDT MON AUG 8 2011

MSZ024-082215-
MONROE MS-
437 PM CDT MON AUG 8 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 515 PM CDT FOR...

  MONROE COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 5
MILES NORTH OF ABERDEEN AT 438 PM CDT...MOVING EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN MONROE COUNTY...INCLUDING LOCATIONS NEAR ABERDEEN AND
AMORY...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3375 8824 3374 8825 3374 8832 3372 8832
      3368 8837 3366 8843 3366 8851 3368 8851
      3367 8872 3397 8872 3409 8820 3404 8820
TIME...MOT...LOC 2138Z 264DEG 20KT 3390 8853
Special weather statement, Aug 8, 5:11 PM CDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
511 PM CDT MON AUG 8 2011

MSZ024-082300-
MONROE MS-
511 PM CDT MON AUG 8 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 600 PM CDT FOR...

  MONROE COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 9 MILES EAST OF ABERDEEN AT 511 PM CDT...
MOVING SOUTHEAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN MONROE COUNTY...INCLUDING LOCATIONS NEAR ABERDEEN...SHOULD
MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3375 8824 3374 8825 3374 8832 3372 8832
      3368 8837 3365 8850 3365 8852 3368 8851
      3368 8871 3396 8854 3402 8821
TIME...MOT...LOC 2211Z 309DEG 24KT 3381 8840
Special weather statement, Aug 8, 5:59 PM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
559 PM CDT MON AUG 8 2011

MSZ024-082330-
MONROE MS-
559 PM CDT MON AUG 8 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 630 PM CDT FOR...

  MONROE COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 9 MILES SOUTH OF ABERDEEN AT 600 PM CDT...
MOVING EAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN MONROE COUNTY...INCLUDING LOCATIONS NEAR ABERDEEN AND
AMORY...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3375 8824 3374 8825 3374 8832 3372 8832
      3368 8837 3366 8846 3365 8851 3368 8851
      3368 8872 3398 8860 3402 8821
TIME...MOT...LOC 2300Z 274DEG 14KT 3369 8848
Local storm report, Aug 8, 7:32 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
732 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND GST     FALKNER                 34.85N 88.93W
08/08/2011  M68.00 MPH       TIPPAH             MS   TRAINED SPOTTER

&&

JAB
Special weather statement, Aug 8, 7:37 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
737 PM CDT MON AUG 8 2011

ARZ048-049-090115-
LEE AR-ST. FRANCIS AR-
737 PM CDT MON AUG 8 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 815 PM CDT FOR...

  WESTERN LEE COUNTY IN EASTERN ARKANSAS...
  WESTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 10
MILES NORTHWEST OF WHEATLEY AT 738 PM CDT...MOVING EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN LEE AND ST. FRANCIS COUNTIES...INCLUDING LOCATIONS NEAR
PALESTINE...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3501 9115 3501 9105 3515 9105 3514 9076
      3467 9086 3473 9106 3474 9111 3486 9111
      3487 9112 3490 9112 3491 9116 3498 9116
TIME...MOT...LOC 0038Z 289DEG 21KT 3505 9118
Local storm report, Aug 8, 7:45 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
745 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND GST     FALKNER                 34.85N 88.93W
08/08/2011  M68.00 MPH       TIPPAH             MS   TRAINED SPOTTER

0135 PM     TSTM WND DMG     FALKNER                 34.85N 88.93W
08/08/2011                   TIPPAH             MS   TRAINED SPOTTER

            STEEPLE BLOWN OFF THE POST OFFICE. SEVERAL HOMES RECEIVED
            ROOF DAMAGE. PARTIAL ROOF BLOWN OFF OF A CHURCH. SEVERAL
            TREES AND POWER LINES DOWN. TIME ESTIMATED.

&&

JAB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:37 PM CDTSpecial Weather StatementMEGLee38 min
Aug 8, 8:03 PM CDTSevere Thunderstorm WarningMEGLee, St. Francis42 min
Aug 8, 8:24 PM CDTSevere Thunderstorm WarningMEGLee, Phillips51 min
Aug 8, 8:38 PM CDTSevere Thunderstorm WarningMEGLee, St. Francis52 min
Aug 8, 9:01 PM CDTSevere Thunderstorm WarningMEGLee, Phillips59 min
Aug 8, 9:53 PM CDTSevere Thunderstorm WarningMEGPhillips36 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.